Top 10 Daytime Allergy Pills – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

Antihistamine, GoodSense Allergy Relief Loratadine Tablets 10 mg, Allergy Medicine for 24 Hour Allergy Relief, 365 Count

#ad
Good Sense #ad - Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Indoor and outdoor allergy relief: goodsense Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

Active ingredient: goodsense allergy Relief contains loratadine 10 mg, an antihistamine; Compare to Claritin Tablets Active Ingredient. 24 hour allergy relief: goodsense allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

2. Good Sense

#ad

GoodSense All Day Allergy, 365 Count, Antihistamine, Cetirizine Hydrochloride Tablets, 10 mg

#ad
Good Sense #ad - 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Compare to the active ingredient of Zyrtec. Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless.

Flowers, a family pet, trees, or dust are examples of things that can cause an allergy. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. These allergy pills provide up to 24 hours of temporary relief. Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF

3. KIRKLAND SIGNATURE

#ad

Antihistamine, 10mg, Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, 365-Count Personal Healthcare/Health Care

#ad
KIRKLAND SIGNATURE #ad - The general directions are for adults and children 6 years and over. This provides 24 hour indoor and outdoor allergies relief of sneezing, watery eyes, runny nose, itchy, and itchy throat or nose. Allerclear temporarily relieves symptoms due to hay fever or other upper respiratory allergies. Do not take more than 1 tablet in 24 hours. The loratadine tablets, 10mg formula is the original prescription strength.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height3.15 Inches
Length1.5 Inches
Weight0.12 Pounds
Width1.5 Inches
Part NumberSPPPOA045235
ModelSPPPOA045235

4. Amazon Basic Care

#ad

10 mg, Antihistamine, 90 Count, Cetirizine Hydrochloride Tablets, Amazon Basic Care All Day Allergy

#ad
Amazon Basic Care #ad - 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, a family pet, trees, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.

Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec.

Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.09 Pounds
Width3.25 Inches

5. Amazon Basic Care

#ad

90 Count, Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg

#ad
Amazon Basic Care #ad - Indoor and outdoor allergy relief: amazon basic Care Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

24 hour allergy relief: amazon basic care allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Active ingredient: amazon basic care Allergy Relief contains loratadine 10 mg, an antihistamine Compare to Claritin Tablets Active Ingredient.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.07 Pounds
Width3.25 Inches

6. Zyrtec

#ad

Zyrtec 24 Hour Allergy Relief Tablets, Bundle with 1 x 45ct and 1 x 3ct Travel Pack, 48 Piece Assortment

#ad
Zyrtec #ad - Bundle pack containing one 45-count bottle and one 3-count travel pack of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor & outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, & itchy nose & throat.

Get effective allergy relief caused by hay fever & other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines. Suitable for those 6 years of age & older, this allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose. These prescription-strength allergy relief tablets work fast & stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day.

This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each allergy tablet & effectively treats indoor allergies caused by dust, & pet dander, mold, weeds, as well as outdoor allergies caused by tree pollen, & grasses.
BrandZyrtec #ad
ManufacturerAmazonUs/JOHFT #ad
Height4.75 Inches
Length6.31 Inches
Weight0.19 Pounds
Width1.88 Inches
Part Number1
ModelCSAVBLK;ASD;LF

7. Genexa

#ad

Physician Formulated, Genexa Allergy Care – 60 Tablets | Certified Organic & Non-GMO, Homeopathic | Multi-Symptom Allergy Relief Medicine

#ad
Genexa #ad - Organic blend of homeopathic ingredients addresses common allergy symptoms such as irritated eyes, runny nose, nasal congestion, sinus pressure, sneezing, and itchy nose and throat* phew. Non-drowsy and no known drug interactions. Flavored with organic açaí berry. No artificial sweeteners or preservatives, artificial dyes, common allergens, parabens, or artificial flavors. Certified organic, gluten-free, and non-GMO yay.
BrandGenexa #ad
ManufacturerGenexa #ad
Weight0.1 Pounds
Part NumberAllergy Parent
Model0857630006052

8. HealthA2Z

#ad

300 Counts, HealthA2Z Allergy Relief, 24-Hour Allergy Medicine, Loratadine Tablet 10mg/Antihistamine,Non-Drowsy

#ad
HealthA2Z #ad - Avoid daytime sleepiness. Compare to Claritin Tablets Active Ingredient. Healtha2z allergy relief provides allergy relief from sneezing, watery eyes, and itchy nose or throat caused by allergens like pollen, runny nose, itchy, pet dander, dust mites, and mold. Non-drowsy antihistamine. Adults and children 6 years and over: take 1 tablet daily, no more than 1 tablet in 24 hours. 24-hour allergy relief. Children under 6 years and consumers with liver or kidney disease: Ask a doctor.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA057

9. Claritin

#ad

Claritin 24 Hour Allergy Medicine, Non-Drowsy Prescription Strength Allergy Relief, Loratadine Antihistamine Tablets, 100 Count

#ad
Claritin #ad - Non drowsy oral allergy brand. Claritin is an antihistamine so it hinders the cascade triggered by allergens. Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Contains 10 milligrams of loratadine per tablet. Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Powerful, 24 hour, non drowsy indoor and outdoor allergy relief.
BrandClaritin #ad
ManufacturerBayer HealthCare LLC #ad
Height3.13 Inches
Length3.75 Inches
Width1.56 Inches
Part NumberB078BBYNLC

10. Zyrtec

#ad

100 Ct., Allergy Bulk Savings, Product of Zyrtec Allergy 10mg Original Prescription Strength Tablets

#ad
Zyrtec #ad - Long lasting relief from allergy symptoms helps relieve itchy, itchy nose, itching from hives effective in treating indoor allergies like dust, sneezing and runny, red, watery eyes, mold, Postnasal drip, and pet dander year-long allergies.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Part Number351889
Model351889